hrcak mascot   Srce   HID

Izvorni znanstveni članak

Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators

Ogun Dogru
Nuri Ozalp

Puni tekst: engleski, pdf (105 KB) str. 311-318 preuzimanja: 331* citiraj
APA 6th Edition
Dogru, O. i Ozalp, N. (2001). Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators. Glasnik matematički, 36 (2), 311-318. Preuzeto s https://hrcak.srce.hr/4843
MLA 8th Edition
Dogru, Ogun i Nuri Ozalp. "Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators." Glasnik matematički, vol. 36, br. 2, 2001, str. 311-318. https://hrcak.srce.hr/4843. Citirano 28.10.2021.
Chicago 17th Edition
Dogru, Ogun i Nuri Ozalp. "Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators." Glasnik matematički 36, br. 2 (2001): 311-318. https://hrcak.srce.hr/4843
Harvard
Dogru, O., i Ozalp, N. (2001). 'Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators', Glasnik matematički, 36(2), str. 311-318. Preuzeto s: https://hrcak.srce.hr/4843 (Datum pristupa: 28.10.2021.)
Vancouver
Dogru O, Ozalp N. Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators. Glasnik matematički [Internet]. 2001 [pristupljeno 28.10.2021.];36(2):311-318. Dostupno na: https://hrcak.srce.hr/4843
IEEE
O. Dogru i N. Ozalp, "Approximation by Kantorovich type generalization of Meyer-Konig and Zeller operators", Glasnik matematički, vol.36, br. 2, str. 311-318, 2001. [Online]. Dostupno na: https://hrcak.srce.hr/4843. [Citirano: 28.10.2021.]

Sažetak
In this study, we define a Kantorovich type generalization of W. Meyer-Konig and K. Zeller operators and we will give the approximation properties of these operators with the help of Korovkin theorems. Then we compute the approximation order by modulus of continuity.

Ključne riječi
Linear positive operators; Korovkin theorem; modulus of continuity

Hrčak ID: 4843

URI
https://hrcak.srce.hr/4843

Posjeta: 572 *